Repositorio de producción científica de la Universidad de Sevilla

Positive solutions of a system arising from angiogenesis

 

Advanced Search
 
Opened Access Positive solutions of a system arising from angiogenesis
Cites

Show item statistics
Icon
Export to
Author: Delgado Delgado, Manuel
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2008-11
Published in: Advanced Nonlinear Studies, 8 (4), 763-781.
Document type: Article
Abstract: We study a system of equations arising from angiogenesis which contains a nonregular term that vanishes below a certain threshold. This loss of regularity forces one to modify the usual methods of bifurcation theory. Nevertheless, we obtain results on the existence, uniqueness and permanence of a positive solution for the time-dependent problem; and the existence and uniqueness of a positive solution for the stationary one.
Cite: Delgado Delgado, M. y Suárez Fernández, A. (2008). Positive solutions of a system arising from angiogenesis. Advanced Nonlinear Studies, 8 (4), 763-781.
Size: 225.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/49515

DOI: 10.1515/ans-2008-0407

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)